Normal structure of Lorentz-Orlicz spaces

Tom 67 / 1997

Pei-Kee Lin, Huiying Sun Annales Polonici Mathematici 67 (1997), 147-168 DOI: 10.4064/ap-67-2-147-168

Streszczenie

Let ϕ: ℝ → ℝ₊ ∪ {0} be an even convex continuous function with ϕ(0) = 0 and ϕ(u) > 0 for all u > 0 and let w be a weight function. u₀ and v₀ are defined by u₀ = sup{u: ϕ is linear on (0,u)}, v₀=sup{v: w is constant on (0,v)} (where sup∅ = 0). We prove the following theorem. Theorem. Suppose that $Λ_{ϕ,w}(0,∞)$ (respectively, $Λ_{ϕ,w}(0,1)$) is an order continuous Lorentz-Orlicz space. (1) $Λ_{ϕ,w}$ has normal structure if and only if u₀ = 0 (respectively, $∫_^{v₀} ϕ(u₀) · w < 2 and u₀ <∞). (2) $Λ_{ϕ,w}$ has weakly normal structure if and only if $∫_0^{v₀} ϕ(u₀)· w < 2$.

Autorzy

  • Pei-Kee Lin
  • Huiying Sun

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek